# SDR YENA20090530057

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 9,931 hours, 6,158 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Contaminated
- Location: Nr 1 & 2 Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND THRUST APPLICATION STRONG ODOR SMELLED IN COCKPIT AND CABIN (SIMILAR TO WAXY BURNT OIL OR SOAPY MISTY SMELL).  DECLARED EMERGENCY, APPLIED QRH PROCEDURE.  FUMES E3 RETURNED TO KFLL, IFE CK SELECTED.  AS PER FIM 212000810801A PERFORMED DETAILED VISUAL INSPECTION OF NR 1 AND NR 2 ENGINES FOUND EXCESSIVE AMOUNT OF ANTI SEIZE COMPOUND AROUND BORO PLUGS ON NR 1 ENG COMPOUND WAS BURNT CAKED ON AND CREW MEMBER VERIFIED SMELL TO BE THAT FOUND IN COCKPIT AND CABIN.  CLEANED AREA AND VERIFIED ODOR ONLY PRESENT DURING NR 1 ENG HIGH POWER OPERATION.  NO ODOR PRESENT AT NR 2 ENGINE HIGH POWER OPERATION.  HIGH POWER ENG RUN PERFORMED AS PER ESM 720000 ALL OTHER ENG OPS NORMAL.  A DEFERRED ITEM "ENG 1 BLEED INOP DUE TO ODOR FROM ANTI-SEIZE USED IN ENGINE" WAS ENTERED.  THE DEFERRED ITEM WAS CORRECTED, TROUBLESHOOT PER FIM 21-20-00-810-806, RAN NR 1 ENG, NO FAULTS.  AIRCRAFT OK FOR SERVICE.
